# SDR UALA2012100205570

- Difficulty date: September 28, 2012
- Submitted: November 15, 2012
- Operation: Air carrier
- Aircraft: N525UA
- Make and model: Boeing 757222
- Aircraft serial: 24978
- Aircraft time: 74,972 hours, 22,673 cycles
- Engine: Pwa PW2037
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Structure
- Condition: Corroded
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ON RIGHT WING PERFORM STEP 8.  FLAP PEEN THE BLEND AREA PER SOPM 0-10-03 WITH FADE-OUT 1 INCH BEYOND THE REWORKED AREA. REF VO ESC120524-5325-1.  ACCOMPLISHED ROTO PEEN REF SOPM 20-10-03.  ACP INSP OF RT WING CORROSION REWORK ROTO PEEN, PEENING SATISFACTORY USING SOPM 20 10 03 AND AVO ESC 120524-5325-1.
